| Model Number |
300-10-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 300-20-02, 6359582 - equinox square torque define screw drive kit.
Event or Problem Description
As reported, approximately 7 months post op the initial rtsa, this (b)(6) female patient was revised to a reverse from a hemi.Reason has not been reported.There was no surgical delay.Patient was last known to be in stable condition following the event.Devices will not be retuning, hospital disposed of devices.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision for pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.